# SDR IPXA2023092606854

- Difficulty date: September 10, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 115,568 hours, 19,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 12701564
- Part serial: ALT1833668
- Condition: None
- Location: Sta 820 Rh Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H UPPER DECK SLIDE DEPLOYED; SLIDE AND DOOR RESERVOIR REQUIRE REPLACEMENT***OII 2*** INSTALLED EMERGENCY POWER RESIVOIR IAW AMM 52-23-13 CHECKS GOOD.  THIS CLEARS DM2505404 DMP REVERSED PLACARD REMOVED
